MAUDE Adverse Event Report: COVIDIEN FILAC; THERMOMETER, ELECTRONIC, CLINICAL

COVIDIEN FILAC; THERMOMETER, ELECTRONIC, CLINICAL
Model Number 505003
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.The unit has been repaired, and recertified per procedure.The unit was restored to proper operation.
 
Event or Problem Description
The unit was sent to a service center for repair.Upon triage, a technician found a burned track on the keyboard.
 
Additional Manufacturer Narrative
A review of the device history record shows that this unit was released meeting all manufacturing specifications.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, corrective actions will be taken as necessary.Very little current is required for the keypad overlay to function so it is designed accordingly.For multiple traces to have ¿burned¿, there is either an overvoltage condition or a chemical/liquid ingress occurrence.If information is provided in the future, a supplemental report will be issued.

Brand Name
FILAC
Common Device Name
THERMOMETER, ELECTRONIC, CLINICAL
Manufacturer (Section D)
COVIDIEN
2824 airwest blvd
plainfield IN 46168
MDR Report Key6899671
Report Number3008361498-2017-05445
Device Sequence Number872943
Product Code FLL
UDI-Device Identifier10884521104051
UDI-Public10884521104051
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number505003
Device Catalogue Number505003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2017
Initial Date Received by Manufacturer 09/08/2017
Supplement Date Received by Manufacturer09/08/2017
Initial Report FDA Received Date09/27/2017
Supplement Report FDA Received Date02/16/2018
Patient Sequence Number1